# SDR CALA2012110200743

- Difficulty date: November 2, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 28,331 hours, 3,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W3330
- Condition: Dented
- Location: Bs 697 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 697, STRINGER 27L DAMAGE IS JUST FWD OF THE L2 DOOR.   SKIN REPAIRED IAW SRM 53-00-01, REPAIR 7.
